User menu

The Category of a Map and the Grade of a Module

Bibliographic reference Félix, Yves ; Halperin, S. ; Thomas, JC.. The Category of a Map and the Grade of a Module. In: Israel Journal of Mathematics, Vol. 78, no. 2-3, p. 177-196 (1992)
Permanent URL http://hdl.handle.net/2078.1/49861
  1. K. S. Brown,Cohomology of Groups, Graduate Texts in Mathematics, Springer, New York, 1982.
  2. S. Eilenberg and S. MacLane,On H*(π, n), I, Annals of Math.58 (1953), 55–106.
  3. S. Eilenberg and J. J. Moore,Homology and fibrations I, Comment. Math. Helv.40 (1966), 199–236.
  4. Y. Felix and S. Halperin,Rational LS category and its applications, Trans. Amer. Math. Soc.273 (1982), 1–37.
  5. Y. Felix, S. Halperin, C. Jacobsson, C. Löfwall and J.-C. Thomas,The radical of the homotopy Lie algebra, Amer. J. Math.110 (1988), 301–322.
  6. Y. Felix, S. Halperin, J.-M. Lemaire and J.-C. Thomas,Mod p loop space homology, Inventiones Math.95 (1989), 247–262.
  7. Y. Felix, S. Halperin and J.-C. Thomas,Hopf algebras of polynomial growth, J. Algebra125 (1989), 408–417.
  8. Y. Felix, S. Halperin and J.-C. Thomas,Engel elements in the homotopy Lie algebra, preprint.
  9. Y. Felix, S. Halperin and J.-C. Thomas,Lie algebras of polynomial growth, preprint.
  10. T. Ganea,A generalization of the homology and homotopy suspension, Comment. Math. Helv.39 (1965), 295–322.
  11. T. Ganea,Lusternik-Schnirelmann category and strong category, III, Ill. J. Math.11 (1967), 417–427.
  12. K. Hess,A proof of Ganea’s conjecture for rational spaces, to appear in Topology.
  13. E. Idrissi,Un example où Mcat est différent de Acat, preprint.
  14. Mac Lane Saunders, Homology, ISBN:9783540586623, 10.1007/978-3-642-62029-4
  15. J. C. Moore,Algèbre homologique et homologie des espaces classifiants, exposé no.7, Seminaire H. Cartan 1959/60.
  16. Whitehead George W., Elements of Homotopy Theory, ISBN:9781461263203, 10.1007/978-1-4612-6318-0